U.S. doctors online nowAsk doctors free
Mexico
A 21-year-old female asked:

Rapid weight gain after taking 50mg of zoloft (sertraline) for 2 days and stopping it is normal? i've gain 5lbs per month, now i'm 6 months off and 25 lbs more!

1 doctor answer4 doctors weighed in
Dr. Julia Irwin
Psychiatry 27 years experience
Talk with your dr: Bunny, rapid wt gain with psychiatric medications warrants attention by your dr. This type of wt gain can cause other metabolic problems that can be eliminated by diet, exercise and a med change. There are many alternative medications out there for treating panic and depression. Please visit with your dr. About them.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.